Alert archive / Oklahoma / Red Flag Warnings in 2006

Red Flag Warning 23, NWS Tulsa, OK

April 10, 200616 counties in Oklahoma

NWS Tulsa, OK issued this red flag warning at Apr 10, 2006, 3:44 PM CDT for 16 counties in Oklahoma. It took effect at Apr 11, 2006, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2006, 3:44 PM CDT (20:44 UTC)
In effect from
Apr 11, 2006, 12:00 PM CDT
Expired
Apr 11, 2006, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 2 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 102044
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON APR 10 2006

OKZ054>064-066-067-110000-
/O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
/O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER.

FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING 
AS TEMPERATURES FALL AND RELATIVE HUMIDITY VALUES RISE. 

THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE
INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 
15 TO 20 WITH GUSTS TO 35 MPH. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

OKZ065-110000-
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
/O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/
OKFUSKEE-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.


A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

OKZ068>070-110300-
/O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
CHEROKEE-ADAIR-MUSKOGEE-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHEROKEE...ADAIR...MUSKOGEE.

THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE
INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 
15 TO 20 WITH GUSTS TO 35 MPH. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$
3 follow-up statements
000 
WWUS84 KTSA 110114
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT MON APR 10 2006

OKZ054>070-111000-
/O.CON.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
814 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM CDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 NOON UNTIL 8 PM TUESDAY
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE.

THERE WILL BE A VERY HIGH TO EXTREME FIRE DANGER ON TUESDAY AS
TEMPERATURES RISE INTO THE 70S AND LOWER 80S WITH THE AID OF A
SOUTHEAST BREEZE OF 15 TO 20 MILE AN HOUR WITH GUSTS TO 35 MILES
AN HOUR.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$
000 
WWUS84 KTSA 110854
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
354 AM CDT TUE APR 11 2006

OKZ054>070-111700-
/O.CON.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
354 AM CDT TUE APR 11 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE.

GUSTY SOUTH WINDS TO 35 MPH WILL BE LIKELY BY EARLY AFTERNOON AHEAD
OF A DEVELOPING LOW PRESSURE SYSTEM. HIGH TEMPERATURES IN THE UPPER
70S...COMBINED WITH ONGOING DROUGHT CONDITIONS WILL CREATE A VERY
HIGH FIRE DANGER.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24
HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES
MAY BE DIFFICULT TO CONTAIN.

ADDITIONAL FIRE INFORMATION...INCLUDING CURRENT COUNTY BURN
BANS...CAN BE ACCESSED FROM THE OKLAHOMA DEPARTMENT OF AGRICULTURE
AT: WWW.OK.GOV/OKAG/ AND FROM THE ARKANSAS FORESTRY COMMISSION
AT: WWW.FORESTRY.STATE.AR.US.

$$
000 
WWUS84 KTSA 111601
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
1101 AM CDT TUE APR 11 2006

OKZ054>070-120015-
/O.CON.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
1101 AM CDT TUE APR 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE.

GUSTY SOUTH WINDS WILL PREVAIL OVER THE REGION TODAY.  WIND GUSTS
OF 35 TO OCASIONALLY 40 MPH WILL BE LOCCUR AHEAD OF A DEVELOPING LOW 
PRESSURE SYSTEM. HIGH TEMPERATURES IN THE UPPER 70S...COMBINED WITH 
ONGOING DROUGHT CONDITIONS WILL CREATE A VERY HIGH FIRE DANGER.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH 
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER 
WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES
MAY BE DIFFICULT TO CONTAIN.

ADDITIONAL FIRE INFORMATION...INCLUDING CURRENT COUNTY BURN
BANS...CAN BE ACCESSED FROM THE OKLAHOMA DEPARTMENT OF AGRICULTURE
AT: WWW.OK.GOV/OKAG/ AND FROM THE ARKANSAS FORESTRY COMMISSION
AT: WWW.FORESTRY.STATE.AR.US.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:05 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 10, 3:05 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT MON APR 10 2006

.DISCUSSION...

ONCE AGAIN...FIRE WEATHER WILL BE THE MAIN
CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. ESPECIALLY ACROSS NORTHEAST OKLAHOMA
WHERE RED FLAG WARNING CRITERIA WILL BE MET
LATE TOMORROW MORNING THROUGH EARLY EVENING.
WILL UPGRADE THE FIRE WEATHER WATCH FOR TOMORROW
TO A RED FLAG WARNING.

IT WILL BE RATHER BREEZY ON TUESDAY AS A SURFACE
LOW AND ASSOCIATED COLD FRONT PUSHES INTO THE
CENTRAL PLAINS. SOUTH TO SOUTHWEST WINDS OF 15 TO 20
WITH GUSTS TO AROUND 35 MPH WILL BE COMMON ACROSS THE
REGION ON TUESDAY.

WILL KEEP SLIGHT CHANCE POPS IN THE FORECAST FOR TUESDAY
NIGHT FOR PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS AS THE COLD FRONT MOVES THROUGH THE REGION.

A WARMING TREND WILL COMMENCE ON WEDNESDAY WITH
AFTERNOON TEMPERATURES IN THE 80S FOR MUCH OF THE REST
OF THE WEEK AS HIGH PRESSURE BUILDS AT THE SURFACE AND ALOFT.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE SATURDAY
INTO SUNDAY MORNING AS MID LEVEL SHORTWAVE MOVES OUT OF THE
SOUTHWEST AND ACROSS THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  80  61  83 /   0  10  20  10
FSM   50  78  60  82 /   0  10  20  10
MLC   58  77  63  80 /   0  10  10  10
BVO   55  80  60  82 /  10  10  20  10
FYV   49  73  57  77 /   0  10  20  10
BYV   51  73  55  76 /   0  10  20  10
MKO   56  76  59  81 /   0  10  20  10
MIO   55  77  58  80 /   0  10  20  10
F10   59  77  59  81 /   0  10  10  10
HHW   53  77  62  83 /   0  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067.

     RED FLAG WARNING FROM NOON TUESDAY TO 8 PM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.

AR...NONE.
&&

SHORT TERM FORECASTER ID= 5
LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Apr 10, 12:51 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT MON APR 10 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT MON APR 10 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREADINDEX=51.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

DISCUSSION...
SOUTH WINDS OF 10 TO 20 MPH WILL CONTINUE TODAY AHEAD OF AN APPROACHING
UPPER LEVEL DISTURBANCE...WITH OCCASIONAL GUSTS TO 30 MPH OVER
NORTHEAST OKLAHOMA. UNSEASONABLY WARM TEMPERATURES COMBINED WITH
ONGOING DROUGHT CONDITIONS WILL CREATE A VERY HIGH FIRE DANGER. A
RED FLAG WARNING IS IN EFFECT FOR NORTHEAST OKLAHOMA TODAY...
WHILE A FIRE WEATHER ALERT HAS BEEN ISSUED FOR FAR NORTHWEST
ARKANSAS AND EAST CENTRAL OKLAHOMA. PLEASE REFER TO THE RED FLAG
WARNING /OKCRFWTSA/ AND FIRE WEATHER ALERT /OKCRFDTSA/ PRODUCTS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY SOUTH WINDS WILL INCREASE FURTHER ON TUESDAY WITH VERY WARM
TEMPERATURES ONCE AGAIN...CONTINUING THE FIRE WEATHER THREAT. A
FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR MOST AREAS IN
NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40.

A COLD FRONT IS FORECAST TO MOVE INTO FAR NORTHEAST OKLAHOMA TUESDAY
EVENING. THE ATMOSPHERE IS FORECAST TO REMAIN CAPPED ALONG THE
APPROACHING COLD FRONT WITH ANY UPPER AIR SUPPORT REMAINING WELL
TO THE NORTH. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG THE COLD
FRONT LATE TUESDAY AFTERNOON OR EVENING...AFFECTING PORTIONS OF
THE AREA. ANY STORMS THAT DEVELOP COULD BE SEVERE.

THE FRONT IS EXPECTED TO STALL ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS ON WEDNESDAY...BEFORE MOVING BACK NORTH AS A WARM
FRONT WEDNESDAY NIGHT. THE ATMOSPHERE IS EXPECTED TO BECOME VERY
UNSTABLE ALONG AND SOUTH OF THE BOUNDARY WEDNESDAY AFTERNOON AS LOW
LEVEL MOISTURE CONTINUES TO INCREASE. ALTHOUGH THE CAP IS EXPECTED
TO BECOME WEAK BY LATE AFTERNOON...LIMITED FORCING ALONG THE BOUNDARY
IS EXPECTED TO KEEP THUNDERSTORM COVERAGE MINIMAL. ANY STORMS THAT
CAN DEVELOP WEDNESDAY AFTERNOON OR EVENING HOWEVER WOULD LIKELY BE SEVERE
WITH DAMAGING DOWNBURST WINDS.

UNSEASONABLY WARM WEATHER WILL CONTINUE THROUGH THE EXTENDED FORECAST
WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST CONCERNING
THE LIMITED SEVERE WEATHER POTENTIAL TUESDAY AND WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:50 AM CDTFire Weather WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 9 more11 hr

Nearby

Red Flag Warnings in Oklahoma, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.